# SDR ABXA000116

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 5910557160
- Condition: Delaminated
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR OUTBOARD DOOR WAS DELAMINATED BEYOND LIMITS.  REPLACED DOOR IAW DC9 SRM 51-30-2 AND DC9 OHM 32-10-6.
